# SDR P2EA98069

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- System (JASC): 5241 · Galley Doors
- Part: Fitting
- Condition: Cracked
- Location: Galley Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - Q-CHECK, FORWARD GALLEY DOOR (R1) FITTING CRACKED BS 290, STRINGER 8RH.  REPLACED FITTING REPLACED PER SRM 51-10-1 FIG PAGE 6.  RIVETS REPLACED PER SRM 51-30-2.  (M)
